# SDR DALA2016051603959

- Difficulty date: May 12, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 39,788 hours, 27,718 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Misinstalled
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAILCONE FAILED TO DEPLOY DURING ROUTINE DROP TEST. MAINTENANCE DISCOVERED THAT THE RELEASE LATCH T-PIN NR 12 FOR THE TAILCONE WAS NOT PROPERLY ENGAGED.  THE T-PIN WAS REENGAGED AS DESIGNED AND IN COMPLIANCE WITH AMDS 5352-2001 THE SYSTEM WAS RIGGED TO SPECIFICATIONS. THE RII AND FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
